# SDR SWAA105679

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 75,205 hours, 56,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6556685
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTING LOOSE.  REMOVED AND REPLACED FITTING PER MM.
